RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 5, Pages 681–685 (Mi mz6625)  

A Finiteness Criterion and Asymptotics for Codimensions of Generalized Identities

A. S. Gordienko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Let $A$ be an associative algebra over a field of characteristic zero. Then either all codimensions $\operatorname{gc}_n(A)$ of its generalized polynomial identities are infinite or $A$ is the sum of ideals $I$ and $J$ such that $\dim_FI<\infty$ and $J$ is nilpotent. In the latter case, there exist numbers $n_0\in\mathbb N$, $C\in\mathbb Q_+$, and $t\in\mathbb Z_+$ for which $\operatorname{gc}_n(A)<+\infty$ if $n\ge n_0$ and $\operatorname{gc}_n(A)\sim Cn^td^n$ as $n\to\infty$, where $d=\mathrm{PI}\exp(A)\in\mathbb Z_+$. Thus, in the latter case, conjectures of Amitsur and Regev on generalized codimensions hold.

Keywords: generalized polynomial identity, generalized polylineal polynomial, PI-algebra, PI-exponent, associative algebra, nilpotent ideal, division ring, semi-simple algebra

DOI: https://doi.org/10.4213/mzm6625

Full text: PDF file (429 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:5, 645–649

Bibliographic databases:

UDC: 512.552.4
Received: 10.12.2008

Citation: A. S. Gordienko, “A Finiteness Criterion and Asymptotics for Codimensions of Generalized Identities”, Mat. Zametki, 86:5 (2009), 681–685; Math. Notes, 86:5 (2009), 645–649

Citation in format AMSBIB
\Bibitem{Gor09}
\by A.~S.~Gordienko
\paper A Finiteness Criterion and Asymptotics for Codimensions of Generalized Identities
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 5
\pages 681--685
\mathnet{http://mi.mathnet.ru/mz6625}
\crossref{https://doi.org/10.4213/mzm6625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2641341}
\zmath{https://zbmath.org/?q=an:1184.16023}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 5
\pages 645--649
\crossref{https://doi.org/10.1134/S0001434609110066}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273362000006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73949131149}


Linking options:
  • http://mi.mathnet.ru/eng/mz6625
  • https://doi.org/10.4213/mzm6625
  • http://mi.mathnet.ru/eng/mz/v86/i5/p681

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:297
    Full text:81
    References:44
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020